본문 바로가기
KERD
논문KCI 등재

Piperacillin/Tazobactam-Associated Hypersensitivity Syndrome with Overlapping Features of Acute Generalized Exanthematous Pustulosis and Drug-Related Rash with Eosinophilia and Systemic Symptoms Syndrome

2

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류피부과학

초록

Acute generalized exanthematous pustulosis (AGEP) is a rare disorder characterized by acute onset of erythematous and edematous eruptions with sterile pustules, accompanied by fever, and a self-limiting condition thought to be caused by drugs, in particular, antibiotics. Drug-related rash with eosinophilia and systemic symptoms (DRESS) syndrome is a severe adverse drug-induced reaction, characterized by a generalized skin rash associated with hypereosinophilia, lymphocytosis, and internal organ involvement. These reactions differ in causative agents, as well as clinical presentation, prognosis, and treatment. Therefore, appropriate diagnostic measures should be rapidly undertaken. Herein, we described a patient who developed overlapping features of hypersensitivity syndromes, AGEP and DRESS, with the use of piperacillin and the beta-lactamase inhibitor sodium tazobactam. Coexistence of AGEP and DRESS in the same patient is quite rare. To the best of our knowledge, there have been no previous reports on the coexistence of AGEP and DRESS associated with piperacillin/tazobactam.

Abstract

Acute generalized exanthematous pustulosis (AGEP) is a rare disorder characterized by acute onset of erythematous and edematous eruptions with sterile pustules, accompanied by fever, and a self-limiting condition thought to be caused by drugs, in particular, antibiotics. Drug-related rash with eosinophilia and systemic symptoms (DRESS) syndrome is a severe adverse drug-induced reaction, characterized by a generalized skin rash associated with hypereosinophilia, lymphocytosis, and internal organ involvement. These reactions differ in causative agents, as well as clinical presentation, prognosis, and treatment. Therefore, appropriate diagnostic measures should be rapidly undertaken. Herein, we described a patient who developed overlapping features of hypersensitivity syndromes, AGEP and DRESS, with the use of piperacillin and the beta-lactamase inhibitor sodium tazobactam. Coexistence of AGEP and DRESS in the same patient is quite rare. To the best of our knowledge, there have been no previous reports on the coexistence of AGEP and DRESS associated with piperacillin/tazobactam.

참고문헌 (10)

  1. Talati S., "Acute generalized exanthematous pustulosis : a rare clinical entity with use of piperacillin", tazobactam, 2009, pp.16, 591~592
  2. Cariou ME., "Vancomycin-induced DRESS syndrome : a case report", Ann Biol Clin(Paris), 71, pp.190~195 (2013)
  3. Jurado-Palomo J., "Use of the lymphocyte transformation test in the diagnosis of DRESS syndrome induced by ceftriaxone and piperacillin-tazobactam : two case reports", J Investig Allergol Clin Immunol, 20, pp.433~436 (2010)
  4. Mockenhaupt M, "Severe drug-induced skin reactions : clinical pattern, diagnostics and therapy", J Dtsch Dermatol Ges, 7, pp.142~160 (2009)
  5. Viera MH., "Phenytoin-associated hypersensitivity syndrome with features of DRESS and TEN", SJS, 2010, pp.85, 312~317
  6. Gey A., "Severe cutaneous adverse reaction associated with vemurafenib : DRESS, AGEP or overlap reaction?", J Eur Acad Dermatol Venereol, 30, pp.178~179 (2016)
  7. 최민지, "Clinicopathologic Manifestations of 36 Korean Patients with Acute Generalized Exanthematous Pustulosis: A Case Series and Review of the Literature", Annals of Dermatology, 22(2), pp.163~169 (2010), 대한피부과학회
  8. Grieco T., "Acute generalized exanthematous pustulosis caused by piperacillin", tazobactam, 2005, pp.52, 732~733
  9. Fahim S., "Piperacillin-tazobactam-induced drug hypersensitivity syndrome", Cutis, 77, pp.353~357 (2006)
  10. Cabañas R., "Hypersensitivity to piperacillin", Allergy, 53, pp.819~820 (1998)

관련 논문AI추천

항생제로 인한 스티븐스-존슨증후군과 급성 전신성 발진성 농포증이 중첩으로 나타난 1예와 문헌고찰김명표, 유영상, 이여운, 임샤론대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2024 · 제12권 제4호Piperacillin–Tazobactam-Induced Linear IgA Bullous Dermatosis Supported by a T-Cell Activation AssayHan-Nan Liu, Yi-Hsin Ho, Yun-Wen Chiu대한피부과학회 · Annals of Dermatology2018 · 제30권 제5호Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Ethambutol and Rifampin김병훈, 박윤수, 박진선, 서일혜, 신동수, 이종록, 정을식, 최병호, 최현석, 하민수대한감염학회 · Infection and Chemotherapy2012 · 제44권 제3호1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰강동윤, 강성윤, 강혜련, 손경희, 이창훈, 장동연, 황영훈대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2017 · 제5권 제2호Acetaminophen이 원인으로 추정되는 급성 전신성 발진성농포증 1예김형우, 오미정, 원정호, 이재민, 최용선, 최정아, 허진영대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2017 · 제5권 제1호Clinicopathologic Manifestations of 36 Korean Patients with Acute Generalized Exanthematous Pustulosis: A Case Series and Review of the Literature김형옥, 김혜성, 박영민, 박철종, 박현정, 이정덕, 이준영, 최민지대한피부과학회 · Annals of Dermatology2010 · 제22권 제2호

이 간행물의 다른 논문 (32건)